ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Mandal, SC and Pal, SC and Ghosh, ML (1998) Diffraction of elastic waves by four rigid strips embedded in an infinite orthotropic medium. In: Journal of Engineering Mathematics, 33 (1). pp. 47-60.

This list was generated on Wed Oct 16 01:32:35 2019 IST.